Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

I have been suffering from headache, how to get rid of it ?

I have been suffering from headache on my right part of my head since 2yrs and first the doctor said that it is migraine but after seeing mra scanning reports he said there are few clots in brain nd suggested ecosprin 75 for life wat is my situation now ? I am 21yrs old and am i free to marry ? will m partner suffers bcos of my ill health ? will i die early ? pls reply for all my queries
Asked On : Sun, 2 Jan 2011
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
look dear, ur dr who has seen ur MRI is the best person to tell u ur present situation.The medication u r on is not wrong for clots anywhere in body.Since u have to take the medication all throughout ur life, i would suggest u to try alternative schools of medicine like homoeopathy.u look very tensed, just relax.Take proper medication and dont think of death, u still have to live a long life and ofcourse u also have to marry.good luck.
Answered: Mon, 3 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor